# SDR VTZA97217

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- Engine: Garrtt TPE3311U
- System (JASC): 7320 · Fuel Controlling System
- Part: Ttl Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6331 - SWF-BOS - ABORTED TAKEOFF DUE TO LEFT ENGINE TORQUE DROPPED TO 60 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENACNE INSPECTED AND REMOVED AND REPLACED TTL VALVE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
